Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
how old are you?
it could be due to dehydration and lack of good sleep.
or it could be due to electrolyte imbalances in your blood like low sodium levels or low blood pressure.
you should see a doctor about it and get blood testing and drink more water and avoid alcohol.
I am 40, but I am concerned that it seems to have been lasting for over 4 days now. I feel like every now and again I get an overwhelming feeling of feeling faint and my head feels weird. I am also concerned as I am getting on a flight tomorrow and I am concerned that if I'm feeling like this the air pressure might escalate the feeling? My blood pressure has always been good, sometimes on the low level.
the cabin is pressurized in the airplane so the pressure difference isn't very much.
you should make sure you are drinking lots of water and getting plenty of sleep at night.
no more staying up all night.
So it won't be a concern.
no, your head will be fine.
do you have a history of having excessive anxiety?
thank you, ***** ***** hate this feeling and I'm waiting for my head to get back to normal, does alcohol affect the head in such a way, even after such a long time? It's like I have constant vertigo.
are you taking any medications?
do you have a history of excessive anxiety?
I had been taking Nalfemene.
excessive anxiety can cause you to have vertigo symptoms and feel dizzy
Nalmefene (trade name Selincro), originally known as nalmetrene, is an opioid receptor antagonist
have you had drug abuse problems in the past?
Yes, I had an alcohol dependency which had got better.
it sounds like you need treatment for your anxiety symptoms and need to avoid alcohol completely.
but you will be fine on your flight.
you should also not be drinking on the flight as well.
you need to talk to your doctor about treatment for excessive anxiety symptoms.
thank you, ***** ***** good to know, I would love to know when these symptoms will subside.
they will only subside once you start to get treatment for your excessive anxiety symptoms.
most likely the excessive anxiety is causing these vertigo symptoms.
let me know if you have other questions.
if done, please leave positive feedback below.
we only get credit for helping clients after positive feedback.
is my website if you need to reach me again.
thanks for using Justanswers.com